# SDR DALA1309313748

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A534226
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, RBL 45.5 INBD AFT HOLE OF SEAT TRACK SPLICE HAS CRACK INDICATION.  REPAIRED IAW ERA 511675-14.
